Some relations between permutation sets and certain incidence structures (in particular: Minkowski planes) are illustrated and surveyed. In connection with the existence problem for flocks in arbitrary (B)-geometries yielding translation planes, a construction for sharply transitive subsets of the semilinear groups PGammaL(n,q) is given.

Incidence structures and permutation sets / Bonisoli, Arrigo; P., Quattrocchi. - In: PURE MATHEMATICS AND APPLICATIONS. - ISSN 1218-4586. - STAMPA. - 5:(1994), pp. 127-140.

Incidence structures and permutation sets

BONISOLI, Arrigo;
1994-01-01

Abstract

Some relations between permutation sets and certain incidence structures (in particular: Minkowski planes) are illustrated and surveyed. In connection with the existence problem for flocks in arbitrary (B)-geometries yielding translation planes, a construction for sharply transitive subsets of the semilinear groups PGammaL(n,q) is given.
5
127
140
Incidence structures and permutation sets / Bonisoli, Arrigo; P., Quattrocchi. - In: PURE MATHEMATICS AND APPLICATIONS. - ISSN 1218-4586. - STAMPA. - 5:(1994), pp. 127-140.
Bonisoli, Arrigo; P., Quattrocchi
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/448462
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact